Alert archive / New Mexico / Wind Advisories in 2019
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 20, 2019, 12:25 AM MDT. It took effect at May 20, 2019, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2019, 12:25 AM MDT (06:25 UTC)
- In effect from
- May 20, 2019, 12:00 PM MDT
- Expired
- May 21, 2019, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
007 WWUS75 KABQ 200625 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1225 AM MDT Mon May 20 2019 ...VERY STRONG TO DAMAGING SOUTHWEST WINDS LIKELY THIS AFTERNOON AND EVENING FOR MUCH OF EASTERN NEW MEXICO... An unseasonably strong and cold storm system crossing New Mexico from west to east today and tonight will result in very strong to damaging southwest winds across much of eastern New Mexico this afternoon and evening, as well as the south central mountains and adjacent high plains. NMZ525-526-538>540-201800- /O.UPG.KABQ.HW.A.0012.190520T1800Z-190521T0600Z/ /O.NEW.KABQ.HW.W.0014.190520T1800Z-190521T0600Z/ Upper Tularosa Valley-South Central Mountains- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 1225 AM MDT Mon May 20 2019 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from noon today to midnight MDT tonight. The High Wind Watch is no longer in effect. * LOCATION...Upper Tularosa Valley, South Central Mountains, Chaves County and Eastern Lincoln County. * WINDS...Southwest 35 to 45 mph with gusts to 55 to 65 mph. * TIMING...Winds are expected to reach peak strength during the late afternoon and evening hours today. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Hazardous crosswinds will impact north to south and northeast to southwest oriented roads. Lightweight and loose objects may become airborne. Flimsy structures may blow over. Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ515-521>524-527>537-201800- /O.NEW.KABQ.WI.Y.0030.190520T1800Z-190521T0600Z/ East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Estancia Valley-Central Highlands-South Central Highlands- Raton Ridge/Johnson Mesa-Far Northeast Highlands- Northeast Highlands-Union County-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 1225 AM MDT Mon May 20 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from noon today to midnight MDT tonight. * LOCATION...Much of east-central and northeast New Mexico. * WINDS...Southwest 25 to 35 mph with gusts to 45 to 50 mph. * TIMING...Winds are expected to reach peak strength during the late afternoon and evening hours today. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
3 follow-up statements
180 WWUS75 KABQ 201748 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1148 AM MDT Mon May 20 2019 ...VERY STRONG TO DAMAGING SOUTHWEST WINDS LIKELY THIS AFTERNOON AND EVENING FOR MUCH OF EASTERN NEW MEXICO... An unseasonably strong and cold storm system crossing New Mexico from west to east today and tonight will result in very strong to damaging southwest winds across much of eastern New Mexico as well as the south central mountains and adjacent high plains. NMZ525-526-538>540-210000- /O.CON.KABQ.HW.W.0014.190520T1800Z-190521T0600Z/ Upper Tularosa Valley-South Central Mountains- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 1148 AM MDT Mon May 20 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * LOCATION...Upper Tularosa Valley, South Central Mountains, Chaves County and Eastern Lincoln County. * WINDS...Southwest 35 to 45 mph with gusts to 55 to 65 mph. * TIMING...Winds are expected to reach peak strength during the late afternoon and evening hours today. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Hazardous crosswinds will impact north to south and northeast to southwest oriented roads. Lightweight and loose objects may become airborne. Flimsy structures may blow over. Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ515-521>524-527>537-210000- /O.CON.KABQ.WI.Y.0030.190520T1800Z-190521T0600Z/ East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Estancia Valley-Central Highlands-South Central Highlands- Raton Ridge/Johnson Mesa-Far Northeast Highlands- Northeast Highlands-Union County-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 1148 AM MDT Mon May 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * LOCATION...Much of east-central and northeast New Mexico. * WINDS...Southwest 25 to 35 mph with gusts to 45 to 50 mph. * TIMING...Winds are expected to reach peak strength during the late afternoon and evening hours today. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ 34
018 WWUS75 KABQ 202049 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 249 PM MDT Mon May 20 2019 ...VERY STRONG TO DAMAGING SOUTHWEST WINDS CONTINUE THROUGH THIS EVENING FOR MUCH OF EASTERN NEW MEXICO... ...POTENTIALLY DAMAGING WINDS TUESDAY ACROSS NORTHEAST AND EAST CENTRAL NEW MEXICO... An unseasonably strong and cold storm system crossing New Mexico from west to east through tonight will continue to result in very strong to damaging west to southwest winds across much of eastern New Mexico. The strongest wind gusts this evening may occur as the Pacific cold front passes. Strong to damaging winds will decrease by midnight, but it will remain breezy. Wind speeds will quickly ramp back up on Tuesday morning near or shortly after sunrise across portions of eastern New Mexico. Wind gusts between 60 and 65 mph will again be possible through the afternoon hours. NMZ525-526-538>540-210600- /O.CON.KABQ.HW.W.0014.000000T0000Z-190521T0600Z/ Upper Tularosa Valley-South Central Mountains- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 249 PM MDT Mon May 20 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * LOCATION...Upper Tularosa Valley, South Central Mountains, Chaves County and Eastern Lincoln County. * WINDS...Southwest 35 to 45 mph with gusts to 55 to 65 mph. * TIMING...Winds will continue to peak in strength through the evening hours today. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Hazardous crosswinds will impact north to south and northeast to southwest oriented roads. Lightweight and loose objects may become airborne. Flimsy structures may blow over. Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ515-523-528-529-531>537-210600- /O.NEW.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/ /O.CON.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/ East Slopes Sangre de Cristo Mountains-Central Highlands- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 249 PM MDT Mon May 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Albuquerque has issued a High Wind Watch, which is in effect from Tuesday morning through Tuesday evening. * LOCATION...Much of east-central and northeast New Mexico. * WINDS...Southwest 25 to 35 mph with gusts between 45 and 50 mph today. West winds of 35 to 45 mph with gusts between 60 and 65 mph are possible on Tuesday. * TIMING...Winds will continue to peak in strength through the evening hours today before decreasing. Winds will increase again near or shortly after sunrise on Tuesday, peak in strength during the early afternoon hours, and decrease Tuesday evening. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous cross winds can be expected on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. Remember, A High Wind Watch means conditions are favorable for a potentially damaging high wind event in and close to the watch area. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Monitor the latest forecasts at weather.gov/abq, listen to NOAA weather radio or your favorite media outlet. && $$ NMZ521-522-524-527-530-210600- /O.CON.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/ Sandia/Manzano Mountains-Estancia Valley-South Central Highlands- Raton Ridge/Johnson Mesa-Union County- 249 PM MDT Mon May 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * LOCATION...This includes the Sandia and Manzano Mountains, Estancia Valley, the South Central Highlands and portions of far northeast New Mexico. * WINDS...South to southwest 25 to 35 mph with gusts to 45 to 50 mph. * TIMING...Winds will continue to peak in strength through the evening hours today before decreasing. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ 34
331 WWUS75 KABQ 210538 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1138 PM MDT Mon May 20 2019 ...POTENTIALLY DAMAGING WINDS TUESDAY ACROSS NORTHEAST AND EAST CENTRAL NEW MEXICO... Wind speeds will ramp back up on Tuesday morning near or shortly after sunrise across portions of eastern New Mexico. Wind gusts between 60 and 65 mph will again be possible through the afternoon hours. NMZ525-526-538>540-210645- /O.EXP.KABQ.HW.W.0014.000000T0000Z-190521T0600Z/ Upper Tularosa Valley-South Central Mountains- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 1138 PM MDT Mon May 20 2019 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... While strong west winds will continue overnight, widespread high winds are no longer anticipated. $$ NMZ515-523-528-529-531>537-211345- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/ /O.CON.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/ East Slopes Sangre de Cristo Mountains-Central Highlands- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 1138 PM MDT Mon May 20 2019 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MDT TUESDAY THROUGH TUESDAY EVENING... ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... * LOCATION...Much of east-central and northeast New Mexico. * WINDS...Southwest 25 to 35 mph with gusts between 45 and 50 mph today. West winds of 35 to 45 mph with gusts between 60 and 65 mph are possible on Tuesday. * TIMING...Winds will continue to peak in strength through the evening hours today before decreasing. Winds will increase again near or shortly after sunrise on Tuesday, peak in strength during the early afternoon hours, and decrease Tuesday evening. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous cross winds can be expected on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Watch means conditions are favorable for a potentially damaging high wind event in and close to the watch area. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Monitor the latest forecasts at weather.gov/abq, listen to NOAA weather radio or your favorite media outlet. && $$ NMZ521-522-524-527-530-210645- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/ Sandia/Manzano Mountains-Estancia Valley-South Central Highlands- Raton Ridge/Johnson Mesa-Union County- 1138 PM MDT Mon May 20 2019 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... While strong west winds will continue overnight, widespread strong winds are no longer anticipated. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 20, 12:17 AM MDT, 8 minutes earlier.
Area forecast discussion, May 20, 12:17 AM MDT, 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1217 AM MDT Mon May 20 2019 .AVIATION... 06Z TAF CYCLE A few strong to severe thunderstorms are possible across far eastern NM overnight with large hail and gusty winds the main threats. Southwest winds will strengthen this morning by 14Z-16Z, ahead of an unseasonably deep closed low over AZ. Peak gusts will range from 30-40kts with the highest speeds over the Sacramento and Capitan Mountains as well as across the east slopes of the Sangre de Cristo Mountains. Meanwhile, showers with isolated thunderstorms will begin to enter far northwest NM near sunrise as the upper low moves into northern AZ. Expect lowering cigs and mtn obscurations through western and northern NM through the day as the associated surface cold front moves through. Strong west winds will continue across eastern NM overnight, strengthening again Tuesday morning. 33 && .PREV DISCUSSION...223 PM MDT Sun May 19 2019... .SYNOPSIS... An active weather pattern still expected through next weekend. There will be rain, mountain snow, thunderstorms, which could be strong to severe near the TX border, lots of wind and cool temperatures for May. The first storm will impact us into Tuesday, while the second one interacts with NM Wednesday into Thursday. After that, the main trough position will be to our west, providing moist southwest winds aloft and southerly winds at the surface. The main weather threat from Thursday through next weekend will be the formation of a dryline on the eastern plains, with the potential for strong to severe storms each day. && .DISCUSSION... Lots of mid and high clouds across the forecast area today, holding down temperatures some, as well as the wind. The next storm to impact NM has moved into CA. It will move to the Great Basin tonight and the four corners region by late Monday. From there it will move east along the NM/CO border and begin to intensify, finally turning northeast into southeast CO Tuesday, still deepening to a 541DM low. We will experience rain, mountain snow, thunderstorms which could turn strong to severe later tonight near the TX border, strong winds, and well below normal temperatures Monday and Tuesday, especially in the west. We will leave the High Wind Watch as is, with the thinking much of the highlighted area will only see wind advisory speeds Monday. Other areas will need wind advisories as well Monday. Of more concern will be the winds on Tuesday in the east, as the upper low and surface low pressure plummet to around 540dm and 980mb, respectively. Much of the northeast and east central areas could experience high winds. Surrounding areas may need wind advisories Tuesday. As for snow, snow levels will be around 7500 feet in the west Monday, 8000 to 8500 feet Monday across the northern mountains. Levels will drop sharply Monday night. Significant snow accumulations will be fairly high up, 8500 feet or higher, with a couple/few of inches below 8500 feet. The next storm will come into the Pacific Northwest Monday night and be over the Great Basin Tuesday. From there it will drift south, with a portion of the trough lifting northeast late Wednesday into Thursday. Precipitation will not be as widespread as the first storm. Windy and below normal temperatures will continue. Southwest flow aloft with a persistent trough/closed low to our west will remain through next weekend. This pattern could result in daily rounds of thunderstorms on the eastern plains as a dryline sloshes back and forth. Severe weather would not be out of the question. CHJ && .FIRE WEATHER... An active and windy weather pattern will persist through the week. This afternoon, and continuing each afternoon through Thursday, will see a combination of critically low humidities and strong winds along and east of Interstate 25 and along and south of Interstate 40. Over portions of this same area, fair to poor overnight humidity recoveries will be featured tonight as well as Tuesday night and Thursday night. High temperatures will range from near to below normal this week. Forecast models indicate an unseasonably cool storm system will track farther south over New Mexico Monday through Monday night, bringing better potential for wetting precipitation over the northwest half of the state and along the eastern New Mexico border. The northern mountains above 8000 feet may pick up several inches of snow from this system. As this system exits into the Great Plains Tuesday, it could potentially result in widespread very strong winds across the eastern New Mexico plains. Spotty showers and storms will again be focused over the northwest and north central Tuesday and Tuesday night. Another system Wednesday/Wednesday night looks to spread at least meager precipitation over the northwest third of the region and spark a few dryline storms near the Texas border. With a trough to our west and ridge of high pressure over the southeastern US persisting through the end of this week, low level moisture will slosh back and forth along the eastern New Mexico border, while periods of drier southwest winds alternating with ejecting disturbances dominate western and central New Mexico. && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon today to midnight MDT tonight for the following zones... NMZ515-521>524-527>537. High Wind Warning from noon today to midnight MDT tonight for the following zones... NMZ525-526-538>540. Winter Weather Advisory from 6 PM this evening to noon MDT Tuesday for the following zones... NMZ510>514. && 52
Hazardous weather outlook, May 19, 3:34 AM MDT, 20 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 334 AM MDT Sun May 19 2019 NMZ501>540-201100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 334 AM MDT Sun May 19 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Showers and thunderstorms will develop over far eastern New Mexico late tonight then move northeast toward the Texas state line through sunrise Monday. A few of these storms may become severe with large hail, damaging winds, and minor flooding, especially within Curry, Quay, and Union counties. .DAYS TWO THROUGH SEVEN...Monday through Saturday A couple severe thunderstorms may linger near the Texas state line Monday morning with large hail, damaging winds, and minor flooding possible. The focus will then shift to strong southwest winds Monday afternoon over much of central and eastern New Mexico. Wind gusts in excess of 60 mph are possible over Lincoln and Chaves counties. Light snow accumulations are then possible over the high terrain of northern and western New Mexico Monday night. The focus will then shift back to widespread strong west winds Tuesday when gusts of 50 to 60 mph are possible over central and eastern New Mexico. Strong southwest winds will return Wednesday ahead of the weather system approaching from the west. Extended computer models are indicating a weather pattern conducive to daily rounds of severe thunderstorms over far eastern New Mexico Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required early Monday morning over the far eastern counties of New Mexico. Guyer
In the hours before
Local storm report, May 19, 8:49 PM MDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM NON-TSTM WND GST 5 S ALBUQUERQUE 35.04N 106.62W
05/19/2019 M64 MPH BERNALILLO NM ASOS
KABQ ASOS.
&&
EVENT NUMBER ABQ201902140
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:47 PM MDT | Winter Weather Advisory | ABQ | 36 hr | |
| May 20, 12:25 AM MDT | High Wind Warning | ABQ | 24 hr | |
| May 20, 1:22 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 38 min |
| May 20, 1:30 AM MDT | Special Weather Statement | ABQ | Curry | 15 min |
| May 20, 1:43 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 35 min |
| May 20, 2:05 AM MDT | Special Weather Statement | ABQ | Quay | 25 min |
| May 20, 2:10 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 50 min |
| May 20, 2:59 AM MDT | Severe Thunderstorm Warning | ABQ | Quay | 31 min |
| May 20, 4:02 AM MDT | Special Weather Statement | ABQ | Union | 28 min |
| May 20, 12:42 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| May 20, 1:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| May 20, 1:54 PM MDT | Special Weather Statement | ABQ | Colfax | 21 min |
| May 20, 2:49 PM MDT | High Wind Watch | ABQ | 13 hr |
Nearby
Wind Advisories in New Mexico, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.